Every month a week before my period I notice that I get a pain in my right side of my lower stomach. I am on birth control pills. Can anyone offer some advice? It goes away after I get my period. Thanks!
I had the same thing for about 6 months before I finally went to my OBGYN, he did an ultrasound 2 months ago and found numerous follicular cysts on both of my ovaries. More on the right side though. You can get cysts while on birth control by the way, b/c I have been on them for 6 years now. But he is doing another ultrasound in late August to see if they are all still there. I don't want to scare you but you should see your Gyno and see what the problem is. I was told it could be from they cysts, endometriosis, or a bowel problem. All I can do now is be patient.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.